# SDR P5CA9700140

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Doubler
- Condition: Damage
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT COWL ATTACH ANGLE AND DOUBLER BETWEEN THE UPPER AND LOWER EXHAUST CUT OUTS IS CHAFED.  FABRICATED AND INSTALLED NEW PART IAW SRM 51-10-01.
